# SDR CALA0600505

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 5,284 hours, 1,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AISLE EMERGENCY LIGHTS WERE FOUND INOPERATIVE BETWEEN SEAT ROWS 14 AND 25.  THE BATTERY PACK WAS REPLACED IAW MM 33-51-06, 960-805.
